# SDR C2XA00IA182

- Difficulty date: July 2, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 23092125004
- Condition: Damaged
- Location: Rt Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MKE - FLT 4186 - THE CREW REPORTED THAT THE NR 3 MAIN TIRE TREAD CAME OFF ON LANDING CAUSING DAMAGE TO NR 3 BRAKE LINE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 BRAKE LINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
